# SDR DALA2025050803562

- Difficulty date: May 1, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N390DN
- Make and model: Airbus A321-211
- Aircraft serial: 9066
- Aircraft time: 18,635 hours, 7,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3090 CRACK SHEAR PLATE STR 23 R LOCATED BTW FR 69 TO FR 70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS LOC. BTW FR69 TO FR70 AT LEVEL STR 23 R/H AFT GALLEY AREA AS PER A321 SRM 51-42-11 (0944178)
